# SDR DALA2023060604620

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 94,878 hours, 25,001 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 FLT CREW REPORTS 1R DOOR ARMED LIGHT INOP. CORRECTIVE ACTION: REMOVED DEBRIS AND RELUBED GIRT BAR PER JIC 5211-2301. OPERATIONAL CHECK NORMAL. (4837516)
